Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Persisting fever, weakness post typhoid treatment, chest pain, vomiting, loss of appetite, weight loss after use of inhaler

i had typhoid with cough and low grade fever i had treatment for around 10 days and then recovered so stopped medicine on doctor s advice but mild fever and weakness still prevailed.Then 1 week later i developed cough, low grade fever . So my doctor said it was allergy of some type and started me on inhaler(airtec). After that i had increased pulse, chest pain , vomiting, loss of appetite so i discontinued inhaler. I was shocked to see that i had 7 kgs weight loss in last month(from starting of developing typhoid till now)
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you get a blood culture done. along with it get a CBC also done. fever has been relapsed. you have to be started on a particular antibiotic and treated. get a chest X Ray also done.
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor